# SDR DALA2024081408149

- Difficulty date: August 8, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, CORROSION ON SEAT TRACK STA. 727I+10" RBL 45, W.L. 208 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-52-1A-1. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK SECTION STA. 727I+10 TO STA. 727J+10 IAW B737 SRM 53-00-52-2R-5. (LP 0500534)
